Equate Arthritis Pain Acetaminophen Extended Release, 650 Mg, 225 Caplets Reviews
Equate Arthritis Pain Acetaminophen Extended Release, 650 Mg, 225 Caplets Feature
- Pain Reliever/ Fever Reducer
- Compare to Tylenol Arthritis Pain Active Ingredient
- Lasts up to 8 hours
- Capsule Shaped Tablets
Detail Products
- Diphenhydramine HCl 25 Mg Allergy Medicine and Antihistamine Compare to Active Ingredient of Benadryl® Allergy Generic - 400 Tablets
- Members Mark Cetirizine Allergy, Tablets, 350-Count
- Kirkland Signature Aller-Tec Cetirizine HCL 10 mg/Antihistamine Tablets365-tablets Bottle
- Kirkland Signature Anti-Diarrheal Loperamide Hydrochloride 2 MG Caplets, 200-Count Bottles (Pack of 2)
- Equate Pain Reliever Extra Strength Fever Reducer Acetaminophen Caplets, 500-Count Bottle
Detail Reviews

Jul 06, 2011 08:02:06
No comments:
Post a Comment